Existence of a unique zero of nonlinear systems



AbstractExistence statements for zeros of nonlinear equations are established via
the interval Newton method generalizing previous theorems requiring regularity
of the inclusion for the Jacobian.
KeywordsNewton's method, non-linear equations, existence of zeros
TypeJournal paper [With referee]
JournalJournal of Numerical Mathematics
Year2007    Month March    Vol. 15    No. 1    pp. 1-6
PublisherWalter de Gruyter GmbH & Co. KG
AddressGenthiner Strasse 13, D-10785 Berlin, Germany
ISBN / ISSN1570-2820
Electronic version(s)[ps]
Publication linkhttp://www.degruyter.de/rs/278_8728_ENU_h.htm
BibTeX data [bibtex]
IMM Group(s)Image Analysis & Computer Graphics


Back  ::  IMM Publications